Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Heaviness after physical exercise, dizziness. Why?

I was exercising for 35 min on bike then i was doing side bend w a 10 lb barbell--i do this often,but for some reason i just feel heaviness that i cant workout, so i stopped. Then i splashed some water on my nape because it felt like it was gonna burst... I closed my eyes and as i opened it everthing i see is moving almost like going to faint anytime soon. I live in an apartment so i was able to make it home safely, but im scared. What do u think caused this? This is the first time this happend.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for writing to Health Care Magic.

It seems you had an attack of hypoglycemia and fatigability.

Kindly don't space too much time between your last meal and exercise schedule.

Right now try to consume good amount of suger you can also try some ORS packs that would help.

Hope that answers your query

Take Care :)

Answered: Wed, 10 Jul 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor